# SDR SWAA2022082642281

- Difficulty date: August 15, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,046 hours, 34,711 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 LEFT HAND CENTER TANK LOWER ATTACH ANGLE COMMON TO VAPOR BARRIER WEB IS CRACKED AT LBL 6.8 (JUST OB OF KEEL BEAM) AND WL 167.68 / [01] APPLIED EWIS PROTECTION TO REPAIR AREA IAW AMM 20-60-07;[02] REMOVED ALL FASTENERS IN AREA AND CUT OUT DAMAGED SECTION OF ANGLE IAW SRM 57-10-10-2R-5;[03] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[04] VERIFIED STEPS 1 - 3 ARE COMPLETE;[05] RECEIVED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 44079-5000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 44079-5000-0002 IAW SRM 51-10-10-2R-5;[06] VERIFIED ACTION 5 IS COMPLETE;[07] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[08] VERIFIED STEPS 2; 3 & 5 C/W;[09] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5;[10] VERIFIED STEP 9 C/W; OK GIVEN TO TREAT AND PRIME;[11] APPLIED ALODINE AND PRIMER REPAIR PARTS IAW SRM 51-20-01 AND AMM 51-21-72-370-804;[12] VERIFIED STEP 11 C/W; OK GIVEN TO INSTALL REPAIR PARTS;[13] FAULT TTG8Q00EA1AG GENERATED TO TRACK EWIS PROTECTION;[14] INSTALLED ALL REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5. ALL FASTENERS INSTALLED WET WITH BMS5-95 B-2 MIXED AT 1200 19AUG22. SQUEEZE OUT AT 1600 19AUG22; FINAL CURE AT 1200 21AUG22. ALL PERMANENT FASTENERS INSTALLED BEFORE SQUEEZE OUT.;
